# SDR SWIA2019122747220

- Difficulty date: November 15, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 40,096 hours, 33,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL AREA WAS CORRODED.   REMOVED AND REPLACED THE SERVICE DOOR SILL ANGLE IAW SRM 51-42-21 AND DWG 601R38303 REV AR.
